# SDR DALA2015042602935

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STRINGER 23L,  L=2", W=1", D=0.003".  SSI 534147.  REPLACED LOWER SILL LOCATED AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STRINGER 23L IAW SRM 51-72-11 AND DWG D53480019.
